# SDR USAA2013090900014

- Difficulty date: August 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53235104200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON CLEAT FITTING AT FR35.4 BETWEEN S41R TO S42R. REPLACED CLEAT FITTING AT FR35.4 BETWEEN S41R TO S42R IAW SRM 51-44-11, 51-75-12 & 51-42-11.
